EconPapers    
Economics at your fingertips  
 

An explicit solution for the logistic map

Savely Rabinovich, Victor Malyutin and Shlomo Havlin

Physica A: Statistical Mechanics and its Applications, 1999, vol. 264, issue 1, 222-225

Abstract: An explicit functional integral solution for the logistic map is presented. Furthermore, the discrete nature of this equation is used to explicitly calculate the corresponding Radon–Nikodym derivatives. This enables us to represent the solution as a multidimensional integral.

Date: 1999
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437198004397
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:264:y:1999:i:1:p:222-225

DOI: 10.1016/S0378-4371(98)00439-7

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:264:y:1999:i:1:p:222-225